# SDR ARWA20080204

- Difficulty date: February 23, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N478CT
- Make and model: Doug DC-10-30F
- Aircraft serial: 47819
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 3
- Part time: 79,718 hours, 17,028 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

DURING ROTATION, NR 3 ENGINE SUFFERED COMPRESSOR STALL AND THE TOWER AND VICINITY AIRCRAFT NOTED FIRE COMING OUT OF ENGINE AFT END.  REMOVED AND REPLACED NR 3 ENGINE IN ACCORDANCE WITH ARROW AIR WORK CARD 143R7101M AND DC-10 M/M 71-00-00.  PERFORMED ENGINE RUN-UP AND LEAK CHECKED ALL NORMAL. ACCOMPLISHED BY F&E AIRCRAFT MAINTENANCE CRS F8ER232Y UNDER WORK ORDER 08-031.
